Lemsip Max Cold and Flu with Decongestant Lemon Sachets 10

Lemsip Max Cold and Flu with Decongestant Lemon Sachets 10

Brand: Lemsip
Categories: Medications, Cold & Flu
Catalogue ID:789506
Product Code: 5000158063938
Availability: In Stock
  • $17.00
    $13.99

    Save $3.00


This product has a maximum quantity of 2
Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

Lemsip Max Decongestant Cold & Flu Hot Drink Lemon is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion. Reduces fever.

1 Blocked or runny nose
2 Headaches
3 Sore Throat
4 Body aches & pains
5 Reduces fever

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Lemsip Max Cold and Flu with Decongestant Lemon Sachets 10

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients
paracetamol 1000 mg, phenylephrine hydrochloride 12.2 mg
Contains
Contains total sugars 2.2g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.
Ingredients
ascorbic acid aspartame citric acid curcumin Flavour lactose monohydrate polysorbate 80 saccharin sodium silicon dioxide sodium citrate dihydrate sucrose

Directions

- Keep to the recommended dose. - Pour contents of sachet into mug and fill with hot water, but not boiling water. - Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener.

Usage Advice

How much to take: - For adults and children over 12 years old: 1 sachet. - Dosage may be repeated every 4-6 hours as necessary. Maximum 4 sachet in 24 hours. Sachet is safety sealed - do not use if torn or damaged.

Storage Instructions

Store below 25 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not: - use in children 12 years and under. - use more than one sachet per dose. - give or take with other products containing paracetamol.

Caution

Unless a doctor has advised: - Adults: Do not use for more than a few days at a time. - Do not give this medicine to children over 12 years and adolescents for more than 48 hours. Consult your doctor or pharmacist before taking this medicine: - If you are pregnant or breastfeeding. - If you have high blood pressure, heart problems. - If you are taking anti-depressant medication. - With other medicines intended to treat the symptoms of a common cold. - Unless a doctor has advised: Do not use if you have liver or kidney problems. - Not recommended during breastfeeding While using this product ! This product may cause sleeplessness ! If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage. The damaging effect on the liver can take time for your body to notice. ! Phenylketonurics are warned that this product contains aspartame. ! Keep out of reach and sight of children.

Tags: Lemsip Max Cold and Flu with Decongestant Lemon Sachets 10, 5000158063938, Cold & Flu

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Otrivin Adult Nasal Spray for Blocked Nose 10mL

Otrivin Adult Nasal Spray is a nasal decongestant that nasal decongestant that provides fast* relief..

$11.99
Best Price Ex Tax: $11.99

Panadol Osteo for Osteoarthritis Paracetamol 665mg 96 Caplets S3

Panadol Osteo provides relief from persistent pain associated with Osteoarthritis for up to 8 hours...

$10.99
Best Price Ex Tax: $10.99

Panadol for Pain Relief Paracetamol 500mg 100 Tablets S3

Panadol Tablets are effective for relief on pain and gentle on stomachs.Panadol Tablets are effectiv..

$16.99
Best Price Ex Tax: $16.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email